# SDR DL767050118

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 68,834 hours, 33,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148T2610156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION OF THE AFT PRESSURE DOME WEB AT THE STIFFENER 16R LAP JOINT REVEALED 2 CRACKS IN THE AFT WEB PIECE.  BHEC INSPECTION REVEALED 3 MORE CRACKED HOLES.  THE DAMAGED SECTION OF WEB WAS REMOVED WITH A CUT OUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 096897-14.
